A Paley-like graph in characteristic two
Journal of Combinatorics
MetadataShow full item record
Thomason, A. (2016). A Paley-like graph in characteristic two. Journal of Combinatorics, 7 (2-3), 365-374. https://doi.org/10.4310/JOC.2016.v7.n2.a8
The Paley graph is a well-known self-complementary pseudo-random graph, defined over a finite field of odd order. We describe an attempt at an analogous construction using fields of even order. Some properties of the graph are noted, such as the existence of a Hamiltonian decomposition.
math.CO, math.CO, 05C99, 05C25, 05C45
External DOI: https://doi.org/10.4310/JOC.2016.v7.n2.a8
This record's URL: https://www.repository.cam.ac.uk/handle/1810/267249